MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410125
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that surgeon refused due to packaging malfunction.The outer packaging stuck to inner packaging and ripped when it was being opened.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> it was reported that surgeon refused due to packaging malfunction.The product was returned to j&j medtech orthopaedics for evaluation.The complaint unit was forwarded to the manufacturing site j&j medtech cork.Visual analysis of the returned device revealed that the blister package of the attune ps fem lt sz 5 nar cem was slight curling from the sides.The returned unit did not contain the inner packaging or both inner and outer tyvek lid.A manufacturing record evaluation was performed for the finished device product code: 150410125 lot number: 4544333, and no non-conformances or manufacturing irregularities were identified.Based on the manufacturing investigation, the outer blister seal adhesive transfer from the tyvek lid was 95% or above.This meets the production/manufacturing standard.Additionally, it was observed slight curling on three flanges, which were measured and met the required production/manufacturing standard.A review of the returned unit indicated that the outer packaging passed inspection standards.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the attune ps fem lt sz 5 nar cem would not have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> a manufacturing record evaluation was performed for the finished device product code: 150410125 lot number: 4544333, and no non-conformances or manufacturing irregularities were identified.Corrected: h3.

Brand Name
ATTUNE PS FEM LT SZ 5 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22122635
Report Number1818910-2025-08853
Device Sequence Number17936006
Product Code JWH
UDI-Device Identifier10603295041702
UDI-Public(01)10603295041702(17)350228(10)4544333
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150410125
Device Lot Number4544333
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer09/01/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexUnknown